# SDR C2XA95CL044

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Valve
- Part number: 2402823
- Condition: Malfunction
- Location: Nr 2 Fuel Tank
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLT NR 3468 - ALB-EWR - ON DESCENT INTO EWR THE NR 2 ENGINE FAILED.  THIS TOOK PLACE SHORTLY AFTER TERMINATING A FUEL CROSSFEED OPERATION.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ENGINE FUEL FILTERS AND MOTIVE FLOW VALVE.  AIRCRAFT RELEASED FOR TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (Z)
